# SDR DALA14017053149

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN AT FRAME 25+1 BETWEEN STRINGERS 43-44R FOUND GOUGED.  REWORKED AREA IAW SRM 51-73-00 AND EVALUATED.  FOUND WITHIN LIMITS IAW SRM 53-21-11 PARA 4.E, DIAGRAM 105, PAGE 155/156, SHEET 1.
